FullText URL mjou_061_141_158.pdf
Author Raj, Kuldip| Anand, Renu| Pandoh, Suruchi|
Abstract The present paper focus on introducing certain classes of Cesàro Orlicz sequences over n-normed spaces. We study some topological and algebraic properties of these spaces. Further, we examine relevant relations among the classes of these sequences. We show that these spaces are made n-BK-spaces under certain conditions. Finally, we compute the Köthe-Toeplitz duals of these spaces.
Keywords Orlicz function Musielak-Orlicz function n-normed spaces difference sequence spaces Köthe-Toeplitz dual
Published Date 2019-01
Publication Title Mathematical Journal of Okayama University
Volume volume61
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 141
End Page 158
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University